MONACO GROWTH FORUMS BLOCKCHAIN SUMMIT SCHEDULE

Tuesday, 17th October 2017 - The Stafford Hotel

The Stafford London
October 17th, 2017
16-18 St James’s Place
London, SW1A 1NJ

9:00 am – 9:30 am Registration/Coffee and Pastries served

9:30 am – 9:45 am Opening Remarks by Andreea Porcelli, CEO of Monaco Growth Forums and David Drake, CEO of LDJ Capital

9:45 am – 1:00 pm Company presentations in 20-minute increments (Continued after luncheon)

9:45 – 10:05: Chaintrade
10:05 – 10:25: MJIC
10:25 – 10:45: Shopin
10:45 – 11:05: Robomed
11:05 – 11:25: Qiibee
11:25 – 11:45: Dovu
11:45 – 12:05 pm: Freevi
12:05 – 12:25 pm: 360 Blockchain
12:25 – 12:45 pm: Mainframe
12:45 – 1:05 pm: Swarm

1:05 pm – 2:05 pm Seated Luncheon featuring Cascina Ballarin Premium Barolo Wines and Keynote Speaker

2:05 pm – 2:45 pm Company presentations in 30-minute increments continued

2:05 – 2:25: TrueWealth
2:25 – 2:45: 1WorldOnline

2:45 pm – 5:45 pm One-to-One meetings

6:00 pm – 7:30 pm Cocktail Reception at The Stafford Hotel.

Wednesday, 18th October 2017

6:30 pm – 8:00 pm CEO’s Welcome Reception at the Wine Palace in Monaco

Wine Palace Montecarlo
Yacht Club de Monaco
Quai Louis II – Monaco

Thursday, 19th October 2017 - Riviera Marriott

Riviera Marriott Hotel La Porte de Monaco
October 19th, 2017
Port de Cap d’Ail
Cap d’Ail, 06320 France

9:00 am – 9:30 am Registration/Coffee and Pastries served

9:30 am – 9:45 am Opening Remarks by Andreea Porcelli, CEO of Monaco Growth Forums and David Drake, CEO of LDJ Capital

9:45 am – 1:00 pm Company presentations in 15-minute increments (Continued after luncheon)

9:45 – 10:00: 1WorldOnline
10:00 – 10:15: Swarm
10:15 – 10:30: Shopin
10:30 – 10:45: Mainframe
10:45 – 11:00: 360 Blockchain
11:00 – 11:15: CastaDiva
11:15 – 11:30:  Dovu
11:30 – 11:45: Qiibee
11:45 – 12:00 pm: Robomed
12:00 – 12:15 pm: TrueWealth
12:15 – 12:30 pm: MJIC
12:30 – 12:45 pm: Chaintrade
12:45 – 1:00 pm: Xtribe

1:00 pm – 2:00 pm Seated Luncheon featuring Cascina Ballarin Premium Barolo wines and Keynote Speaker

2:00pm – 2:30 pm Company presentations in 30-minute increments continued

2:00 – 2:15: Medicalchain
2:15 – 2:30: Freevi

2:45 pm – 6:00 pm One-to-One meetings

6:00 pm – 7:30 pm Cocktail Reception at the Hotel Riviera Marriott La Porte de Monaco featuring Cascina Ballarin Wines and delectable hors d’oeuvres.

8:00 pm – 10:30 pm Gala Dinner at Maison du Caviar